IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the Nyquist envelope of an interval plant family

Author(s): C.V. Hollot ; R. Tempo
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 1994
Volume: 39
Page Count: 6
Page(s): 391 - 396
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.272342
Regular:

In this note, we study the envelope of the Nyquist plots generated by an interval plant family and show that this boundary is not always contained in the Nyquist plots of the Kharitonov plants.... View More

Advertisement